# SDR AALA20040752

- Difficulty date: July 1, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME 51 LEFT HAND GANTRY BEAM NUMBER 4 CRACKED AT LOWER OUTBOARD FLANGE AT STATION 3195.  CRACK IS 2 INCHES IN LENGTH.  REPAIRED PER ESO 30595 DATED 2004 JULY 01 REPAIR NUMBER 40 531500 3505.
